Journal of Mathematics UNP

 

Journal Title

Journal of Mathematics UNP

P-ISSN/ E-ISSN

2355-1658/ 2807-3460

Frequency4 Issues Per Year
Editor-in-Chief 

Defri Ahmad, S.Pd., M.Si.

(Universitas Negeri Padang, Indonesia)

Organized /Collaboration

Organized by Department of Mathematics- Universitas Negeri Padang (UNP)

Citation AnalysisGoogle Scholar

Journal of Mathematics UNP is a peer reviewed and scientific journal in mathematics journal to publish some related research in mathematics. This journal publish four time a year, those are in march, June, September, and December. Submissions are selected and processed by the editorial board. The published articles are manuscripts that have passed the selection process.

Altough most of articles are from our students' article, we also kindly process others article that suitable with ours requirements.


JOURNAL OF MATHEMATICS UNP

Before submission   You have to make sure that your paper is prepared using the Math paper Template, has been carefully proofread and polished and conformed to the author guidelines.
 
Online Submissions
  • Already have a username/password for Journal of Mathematics UNP? LOGIN
  • Need a username/password? REGISTRATION
Registration and login are required to submit items online and to check the status of current submissions.

Abstracted/Indexed by:

Google ScholarPKP Index

Announcements

 

Journal Of Mathematics UNP

 
 
Posted: 2023-01-02
 
More Announcements...

Vol 9, No 1 (2024): Journal Of Mathematics UNP

Table of Contents

UNP Journal of Mathematics
PDF
1-6
PDF
7-13
PDF
14-25
PDF
26-36
PDF
37-48
PDF
49-54
PDF
55-61
PDF
62-69
PDF
70-79
PDF
80-89
PDF
90-96
PDF
97-104
PDF
105-110
PDF
111-120
PDF
121-130
Model Matematika Kecanduan Gadget pada Remaja Menggunakan Manajemen Waktu
PDF
131-142
PDF
143-152
PDF
153-160
PDF
161-172
PDF
173-185